Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Time Change
Jun 2, 2008

Hi guys, I currently live on the east coast and take Atripla in the evening, between 10 and 11pm. I am going to be relocating to California for a job opportunity in the next week. Due to the three hour time difference, once I am in CA, do I start taking my meds at 7pm PST, so that it is similiar to the 10pm that I have been taking for the past two months. By the way, I have had ZERO side effects to the meds, no tiredness, no dizziness, no vivid dreams, etc. So, I am thinking that taking it at the earlier time should not really impact me. Should it?

Response from Dr. Young

Hello and thanks for your post.

I wouldn't worry too much about a single shift in time zones; just take the Atripla at 11pm when you arrive in California. The 3 hour delay won't be a problem in the overall performance of the medication.

For what it's worth, if you really don't have any side effects from the efavirenz part of Atripla, one could consider taking the medication at times other than bedtime; but I don't generally recommend this unless there is a really compelling reason.

Be well, BY



Previous
how long?
Next
when to start ARV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement